Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Bohr spectrum of a functions


Author: J. Cossar
Journal: Proc. Amer. Math. Soc. 10 (1959), 294-295
MSC: Primary 26.99
DOI: https://doi.org/10.1090/S0002-9939-1959-0150251-5
MathSciNet review: 0150251
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. S. Herz, The Bohr spectrum of bounded functions, Bull. Amer. Math. Soc. vol. 62 (1955) p. 76.
  • [2] H. G. Eggleston, The Bohr spectrum of a bounded function, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 328-332. MR 0096076 (20:2573)
  • [3] A. Zygmund, A remark on Fourier transforms, Proc. Cambridge Philos. Soc. vol. 32 (1936) pp. 321-327.
  • [4] M. Kac, On a theorem of Zygmund, Proc. Cambridge Philos. Soc. vol. 47 (1951) pp. 475-476. MR 0042536 (13:126h)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.99

Retrieve articles in all journals with MSC: 26.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0150251-5
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society